# SDR SWAA2017022812184

- Difficulty date: February 19, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 63,106 hours, 36,770 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM TEE CORRODED AT BS 794, BETWEEN RBL 15 TO 19.   R & R THE FLOORBEAM TEE IAW SRM & DWG.
